# SDR REXA2015070800667

- Difficulty date: July 8, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 18,454 hours, 11,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SMALL STRIP OF EMER FLOOR TRACK LIGHTING BECAME DETACHED IN THE GALLEY.  REINSTALLED FLOOR EMER PATH MARKING IN GALLEY AREA IAW AMM 33-51-01.  OK FOR SERVICE.
